Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Itchy, burning rash on scrotum. Medication for relief?

Hi, I m a 23 year old male and over the past several days I ve been bothered by a rash on the lower part of my scrotum that really burns and itches. I ve tried Gold Bond powder but it hasn t really relieved it much so I tried Cortizone but that also hasn t been successful. It can be very irritable and I sometimes have blood on my toilet paper, even when using baby wipes. I m embarrassed to discuss it face-to-face with a doctor. Hopefully you can help. Thanks
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello dear it looks like u r suffering from a fungal infection called tinea cruris, due to excessive itching u might be getting bleeding in that area. u can try the following.
tab fluconazole 150 mg once a week for 4 weeks
oint clodid b for 15 days followed by oint clotrimazole for another 15 days.
tab cetrizine 10 mg daily in night for 7 days.
if u dont get relief with these medications in a week, please meet a dermatologist nearby.
thank u.
Answered: Wed, 2 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor